Jump to content

Recommended Posts

I am currently on Mirtazapine, Lexapro, and Wellbutrin for the effects of a bad case of tinnitus.

My old doctor in Canada 3 years ago prescribed me to take clonazepam (.5 mg) 2x per day until the other slower SSRIs kicked in (4-6 weeks)

I have recently had to change medications, and still have some clonazepam leftover from before.

I am on day 27 of Wellbutrin, still have some anxiety (it's slowly decreasing).

I have been taking clonazepam maybe 2x per week for the bad days.  So far there have not been any side effects from this, however, I'm tempted to use it a little more (maybe 3-4 x per week), but I have heard horror stories of people getting addicted (I do not have addictive tendencies) or becoming dependent on it.  I've also heard you should not take it longer than 2 weeks (continuously).

Any thoughts on this approach (taking more)?

Share this post


Link to post
Share on other sites
Just now, Canerican said:

I have been taking clonazepam maybe 2x per week for the bad days.  So far there have not been any side effects from this, however, I'm tempted to use it a little more (maybe 3-4 x per week), but I have heard horror stories of people getting addicted (I do not have addictive tendencies) or becoming dependent on it.  I've also heard you should not take it longer than 2 weeks (continuously).

Hi Canerican,

Sorry about your tinnitus.  I've had it--high whizzing--for about ten years, now.  I was never prescribed any of the treatments you mention for it.  As you're aware, they won't stop the sound, only desensitize you to it.  I don't know how long you've heard the maddening rush.  My brain adjusted after a couple of years or less.  It's still there.  I just don't notice it.  That's probably the most common "cure" that occurs.  I hope this will happen for you.

Sounds like you have the effects of clonazepam understood well enough.  It's not "taking a bit more" that will get you, it's that process, that can be repeated in small sips that seem harmless; and you're just fine, until your body is so used to the amount that decreasing it causes withdrawal.  You'll have to be taking it on a regular basis of some sort to get dependent. 

Best on both issues, Bulgakov

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...